`a`

Positive solutions of nonlocal fractional boundary value problems

Pages: 283 - 290, Issue special, November 2013

 Abstract        References        Full Text (306.2K)              

John R. Graef - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Lingju Kong - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)
Qingkai Kong - Department of Mathematics, Northern Illinois University, DeKalb, Il 60115, United States (email)
Min Wang - Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, United States (email)

Abstract: The authors study a type of nonlinear fractional boundary value problem with nonlocal boundary conditions. An associated Green's function is constructed. Then a criterion for the existence of at least one positive solution is obtained by using fixed point theory on cones.

Keywords:  Green's function, positive solution, fractional calculus.
Mathematics Subject Classification:  Primary: 34B15, 34B18.

Received: August 2012; Published: November 2013.

 References